Duke Mathematical Journal

A class of everywhere branching sets

Seymour Ginsburg

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 20, Number 4 (1953), 521-526.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077465457

Digital Object Identifier
doi:10.1215/S0012-7094-53-02051-1

Mathematical Reviews number (MathSciNet)
MR0058685

Zentralblatt MATH identifier
0051.28906

Subjects
Primary: 27.2X

Citation

Ginsburg, Seymour. A class of everywhere branching sets. Duke Math. J. 20 (1953), no. 4, 521--526. doi:10.1215/S0012-7094-53-02051-1. https://projecteuclid.org/euclid.dmj/1077465457


Export citation